Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itchy red and white bumps on legs, filled with pus. Using homoeopathic medication. Treatment?

Hello Doctor,my name is xxxx,i am from xxxxx..i have itchy red and white bumps filled with puss on my legs..i have been with this problem for the last 2years..some time they get itching sensation while in sleep.. I have used Medicine..but no present i am using Homeopathy medicine but i don t think they are getting healed..Help me out to with this problem
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You seem to be suffering from recurrent furunclosis caused by most likely MRSA ( methillin resistant staphylococcal infection ). 
I doubt homeopathy shall be able to treat tjis condition.
MRSA infections are very difficult to treat but a persistent and proper antibiotic treatment can treat this difficult infection. 
You must get the pus culture done from your boils and then according to the culture report,take antibiotics. 
Generally combination of antibiotics like clindamycin and rifampin in is prescribed. 
Other alternate regimen is o use vancomycin with linozolid. 
Your doctor shall be able to put you on a proper antibiotic treatment regime. 
Adopt hygienic measures like 
Taking bath with chlorhexidine soap 
Repeated washing of your pillow cover,undergarments and bed sheets. 
Applying muciprocin antibiotic in your nose and around your anus area.

Be persistent with the treatment and you shall be alright. 
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor